# SDR DL72S010738

- Difficulty date: May 9, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- Aircraft time: 66,242 hours, 50,505 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Angle
- Part serial: BN171
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK COVE SKIN ATTACH ANGLE AT O/B STOP PAD.  REPAIR PER M/M 57-54-000-8.
